Solution of the inverse variational problem in linear-quadratic dynamic games
Differencialʹnye uravneniâ, Tome 36 (2000) no. 11, pp. 1550-1553
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_11_a14,
author = {M. M. Kogan},
title = {Solution of the inverse variational problem in linear-quadratic dynamic games},
journal = {Differencialʹnye uravneni\^a},
pages = {1550--1553},
year = {2000},
volume = {36},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_11_a14/}
}
M. M. Kogan. Solution of the inverse variational problem in linear-quadratic dynamic games. Differencialʹnye uravneniâ, Tome 36 (2000) no. 11, pp. 1550-1553. http://geodesic.mathdoc.fr/item/DE_2000_36_11_a14/